I have had a number of surgeries and was on oxycodone from my pain management doctor for real pain for three years. I got sick of the constipation though and got off of them completely going to tramadol instead for 3 weeks. Than I had to have another knee surgery and I went back onto the oxycodone for the last 10 days. Now I want to stop again but this time I don't have the tramadol.. while not very much and I don't want to go back to the doctor for anything more... I just want to stop. Since I have only been on the oxycodone for 10 days and was off of it for 3 weeks prior to that should I expect bad w/d's? I know there will be some and I can handle that. It is worth being done for good but I have three kids and work full time... so I need to know if I need to get some help to do this the next couple of days. Thanks!
Believe it or not, Tramadol withdrawal can be worse than true opiates with an acute withdrawal phase that lasts 10 days compared to ~5 days for most true opiates. My pain management doctor detoxes me with buprenorphine patches over 3 to 6 weeks depending and I find it effective, easy and almost completely discomfort free.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My pain management doctor has me on oxycottin 40 mg 2 times a day and oxycodone 15 mg 3 times a day?
Posted 18 Jan 2013 • 2 answers
Posted 24 Feb 2014 • 1 answer
I crushed my feet in 1976 for a long time I had a great deal of pain because I did not realize there
Posted 28 Mar 2014 • 3 answers
Posted 30 Mar 2014 • 3 answers
Posted 17 Jul 2014 • 8 answers